Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Member1

Benezyol Peroxide

Recommended Posts

Hi can someone please help.

I use Benezyol Peroxide and I'm guessing it's this what has caused my acne to be much redder. But anyway, i'm i meant to moisturize after applying the cream or before? My doctor has never told me to do so, so in all the time i've used it i never have. I do use a facial wash moisturizer but does this have the same impact as a moisturizer cream? I always thought that if i used a cream type it would break me out more, please advice if you can as i'm unsure now.

Thanks smile.png

Edited by Member1
Link to comment
Share on other sites

personally,

I apply the BP at night.

and moisturise in the morning after I have a shower.

what kind of BP are you using?

what country are you in?

its important to choose a moisturiser which is gentle on your skin - there is a lot of info on this forum.

Edited by freddyharte
Link to comment
Share on other sites

I'm the UK and I'm using Duac. I was using Differin but it broke my skin out real bad, I've also tried Epiduo in the past as well lol

Link to comment
Share on other sites

hey

some people prefer not to moisturize after they apply topicals at night. It all depends on your skin type but to reduce irritation in the early days of using a topical treatment like bp you can moisturize afterwards but wait like 15 -20mins. So its like:

PM

wash your face - wait at least 5 mins or so

apply bp - wait 15-20mins

apple moisturizer

If you experience burning, peeling or redness its probably wise to moisturize as this will help your skin.

thanks

Link to comment
Share on other sites

Thanks for your advice will this help with redness? My acne has left a ton of red marks and it's really annoying, i hope it's not perm scarring, it's like post acne red marks. Should I also moistruise in the day? I use a facial wash moistruiser, day and night. Would this not have the same affect as a cream type would?

Link to comment
Share on other sites

Moisturizing is to be done after you BP, to not only give your skin time to absorb the medication in the BP, but to help relieve the immediate drying that BP requires. Depending on the brand, you might want to moisturize once or twice a day (another member will be able to give a better idea of that.) I can't imagine that a moisturizing wash would have quite the same effect - after all, you would be rinsing it off and then adding another (much heavier) chemical on top of it.

Link to comment
Share on other sites

Thanks for your advice, I suppose that's true what you say about washing it off. I find when I've put moisturizers on in the past my skin gets oily but my skin is oily anyway and it's really annoying!

Link to comment
Share on other sites

I have the same problem with moisturizers - it really greases my skin out. I moisturize only at night, when the body is repairing and when I don't have to see anyone. But a lot of members - especially those who are still getting used to BP (I've been using it for almost a decade) - find they need it twice a day. Your mileage may vary.

Link to comment
Share on other sites

Well I normally apply my BP at night and I'm going to apply it in a minute then I'm going to moisturize in a minute as well. As you said too, skin repairing its self through out the night so if it does get greasy, it's okay no one will see lol! smile.png I don't know whether I should be applying my BP in the morning as well or just of a night

Edited by Member1
Link to comment
Share on other sites

If you're just starting out on BP, once a day. It's heavy stuff and will take some adjusting. If your skin is okay with it, twice a day. Morning and night. The medication doesn't stay active for more than 12 or so hours, so it takes reapplication to keep it going. What percent BP are you using? Dan has a pretty nifty bit on how much to use (if you're using 2.5%).

http://www.acne.org/regimen.html

Scroll down for "Step 2: Treat". You'll find a little blue link under a picture of a bottle that says "Expand for dosage chart." That might help.

Link to comment
Share on other sites

I've been using BP a while now, I've tried different ones, Duac, Epiduo and Differin. Now I'm back on Duac, I'm using 5% I don't get these percents though everyone talks about, i'm guessing 5% is a strong one?

Link to comment
Share on other sites

It is strong. You'll have some members leap on you saying that's too high. If it works and doesn't overdry your skin, though, it works. It could be part of what's irritating your skin, though - 3 weeks is time enough for your skin to adjust to the BP. You could try stepping down to a 2.5% BP. If you don't want to do that, I'm sure there are other members who will have helpful suggestions, too!

Link to comment
Share on other sites

You see, I don't think my BP drys my skin out. At first it was and my skin was really flaky but now it's not is that normal? I just put the cream on and hope for the best lol! :)

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.



  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×